# SDR CKSA96015

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Burned
- Location: Cockpit
- Part time: 58,215 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KOSC - FLT 72016 - SMOKE OF UNKNOWN ORIGIN ESCAPING FROM F/O PNEUMATIC RAIN REMOVAL LEVER.  INSPECTED AND FOUND ORIGIN OF SMOKE COMING FROM LIGHT BALLAST AT F/O RT CONSOLE.  FOUND BALLAST AT FAULT, DISCONNECT BALLAST AND TRANSFERRED TO DMI NR 22 IAW AIA MEL 33-1 CAT.  'C' SWITCH PLACARDED.  REMOVED AND REPLACED BALLAST TRANSFORMER.  OPS CHECK GOOD IAW DC8 MM 33-12-0.  DMI CLEARED.  PLACARDS REMOVED.  (X)
